MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 & PED.CONTR.RES.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 & PED.CONTR.RES.; HYDROCEPHALUS MANAGEMENT
Model Number FX609T
Medical Device Problem Codes Insufficient Device Problem Information (3190); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation.Investigation on-going.Should relevant additional information or the investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx609t) was implanted during a procedure performed on an unspecified date.According to the complainant, the shunt system had a malfunction.The patient underwent a revision procedure on an unspecified date.No patient complications were reported as a result of the revision procedure.The complained device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the progav 2.0, the shunassistant 2.0, the both catheters were determined.Organic deposits were found only in the controll reservoir.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to determine the opening pressure of the progav 2.0 and the shuntassistant 2.0 a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow is used.The valves are tested in both the horizontal as well as the vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection: after dismantling of the valves, deposits were found in progav 2.0.Results: in advance, we would like to point out that the product sent in was not inserted in liquid at the time of delivery.Dried organic deposits can influence the function of the products, which can affect the results.Despite this, we have examined the valve.Based on our investigation results, we can determine visible deposits in the progav 2.0 and in the control reservoir.The deposits had no effect upon the specifications at the time of the examination.The products operated within all specifications.Organic material in the csf can temporarily influence the function and are known side effects in hydrocephalus therapy.Furthermore, we cannot determine functional deviations or other abnormalities in the shuntassistant 2.0 and in the catheters.The products operated within all specifications.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx609t) was implanted during a procedure performed on (b)(6) 2024.According to the complainant, the shunt system had adjustment dificulties.The patient underwent a revision procedure in (b)(6) 2025.No patient complications were reported as a result of the revision procedure.The complained device was returned to the manufacturer for evaluation.

Brand Name
PROGAV 2.0 SYS SA2.0 20 & PED.CONTR.RES.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23451560
Report Number3004721439-2025-00317
Device Sequence Number8961127
Product Code JXG
UDI-Device Identifier04041906503734
UDI-Public(01)04041906503734(11)240903(17)290814(10)20077544
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX609T
Device Catalogue NumberFX609T
Device Lot Number20077544
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 MO
Patient SexMale
Patient Weight14 KG